American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A26) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information   
View Article: PDF

[2] Hong Rae Cho. Estimates on the mean growth of $H^p$ functions in convex domains of finite type. Proc. Amer. Math. Soc. 131 (2003) 2393-2398. MR 1974636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Bolt. A local geometric characterization of the Bochner-Martinelli kernel. Proc. Amer. Math. Soc. 131 (2003) 1131-1136. MR 1948104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia